# SDR IXXA20222001

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767
- Aircraft serial: 25200
- Aircraft time: 108,207 hours, 19,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T105250
- Part serial: NSN
- Condition: None
- Location: Zone 100
- Part time: 108,207 hours, 19,076 cycles
- Component: Frame, Boeing, NSN
- Component part number: 143T105250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 654 BETWEEN STRINGER 7R - 8R HAS ELONGATED HOLES.
